# SDR FDEA201103311262

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRACK Y805 FR60-63 HAS CORROSION TO THE AREAS ADJACENT TO THE FASTENER HOLES, CORROSION FOUND   TO BE BEYOND SRM LIMITS. ROLLER TRACK CONSIDERED TO BE PRIMARY STRUCTURE. ROLLER TRACK FABRICATED IAW DRAWING A25775021 AND GMM 6-2-100 TRACK INSTALED IAW AMM 25-52-21 PB401.
